# SDR ALGA011911920AL

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N920AL
- Make and model: Skrsky S92A
- Aircraft serial: 92088
- Aircraft time: 1,248 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Retaining Nut
- Part number: 9210411011101
- Condition: Missing
- Location: Tail Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON APPROACH, CREW REALIZED TAIL ROTOR EFFECTIVENESS HAD BEEN LOST. CREW ABORTED APPROACH AND PERFORMED SUCCESSFUL RUN-ON LANDING AT NEARBY AIRPORT. UPON SHUTDOWN AND INSPECTION BY MX,  IT WAS FOUND THAT THE TAILROTOR PITCH BEAM RETAINING NUT AND LOCK RING WERE MISSING. CAUSE UNDETERMINED AT THIS TIME. IT IS NOT YET KNOWN WHETHER THIS WAS A MECHANICAL FAILURE OR IMPROPER INSTALLATION PROCEDURES. INVESTIGATION ONGOING.
